We study a pair of populations in ℝ2 which undergo diffusion and branching. The system is interactive in that the branching rate of each type is proportional to the local density of the other type. Previous work had established the existence of such a process and derived some of its small scale and large scale properties. This paper is primarily focused on the proof of uniqueness of solutions to the martingale problem associated with the model. The self-duality property of solutions, which is crucial for proving uniqueness and was used in the previous work to derive many of the qualitative properties of the process, is also established.

Additional Metadata
Keywords Catalytic super-Brownian motion, Collision local time, Duality, Markov property, Martingale problem, Uniqueness
Persistent URL dx.doi.org/10.1016/S0246-0203(02)00006-7
Journal Annales de l'institut Henri Poincare (B) Probability and Statistics
Citation
Dawson, D.A, Fleischmann, K. (Klaus), Mytnik, L. (Leonid), Perkins, E.A. (Edwin A.), & Xiong, J. (Jie). (2003). Mutually catalytic branching in the plane: Uniqueness. Annales de l'institut Henri Poincare (B) Probability and Statistics (Vol. 39, pp. 135–191). doi:10.1016/S0246-0203(02)00006-7